MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 5F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 5F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA TRAPTRAY CEM SZ 5F/4T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 24 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, osteoarthritis, loose femoral component, and body wear of the patellar component.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant and a loose femoral component.No further issues or complications were reported.No additional information is available.Unable to locate patient/serial number in ebi.Serial number provided.Historical record and smartsolve searched for sn/patient name with no results.No further information.X-ray: no.Operative notes: yes.Concomitant devices are unknown.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 5F/4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21228849
Report Number1038671-2025-00381
Device Sequence Number18228132
Product Code JWH
UDI-Device Identifier10885862003256
UDI-Public10885862003256
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2020
Device Model NumberLOGIC TIBIA TRAPTRAY CEM SZ 5F/4T
Device Catalogue Number02-012-41-5040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/02/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date01/24/2025
Date Device Manufactured01/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexFemale